# SDR UPS00233510

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Cockpit O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPTS O2 REG INOP.  *S/D*  REMOVED AND REPLACED 02 REG.
